# SDR VNAA202409020009

- Difficulty date: July 10, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC670387461
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SEAL AT AFT BAGGAGE BAY DOOR REMOVAL, CORROSION ON AFT RETAINER SEAL CORNER LWR AND RETAINER SEAL LWR.  AFT RETAINER SEAL CORNER LWR AND RETAINER SEAL LWR WERE EVALUATED OUT LIMITS PER CRJ-900 SRM 51-42-21-001-001-A01 THEREFORE WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
